Probabilistic dense coding and teleportation

Citation
Jc. Hao et al., Probabilistic dense coding and teleportation, PHYS LETT A, 278(3), 2000, pp. 113-117
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
3
Year of publication
2000
Pages
113 - 117
Database
ISI
SICI code
0375-9601(200012)278:3<113:PDCAT>2.0.ZU;2-1
Abstract
We give two strategies for probabilistic dense coding under general pure st ate. It is shown that dense coding is not generally the reversion of telepo rtation. We also show that quantum channel is always better than classical one. (C) 2000 Elsevier Science B.V. All rights reserved.